# SDR CA150410010

- Difficulty date: April 8, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING DESCENT, ENG 1 LOW OIL PRESS CAS MSG WAS TRIGGERED.  CAPTAIN ELECTED TO SHUT OFF ENG 1 & PERFORM OPERATIONAL TEST OF THE ALERTING SYS.  THE TEST WAS FOUND TO BE SATISFACTORY.  CAPTAIN THEN RE-STARTED ENG 1 & LANDED UNEVENTFULLY.
